# SDR DALA2024010800304

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CORROSION ON UPPER FLANGE (UPPER /LOWER SURFACE) OF FLOOR BEAM STA 365.20 BTW RBL 11.5 TO RBL 14.5 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: CORROSION ON UPPER FLANGE (UPPER/LOWER SURFACE) OF FLOOR BEAM STA 365.20 BTW RBL 11.5 TO RBL 14.5 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-00-51 (0142752)
